advertisement
Question
Posted by: | 2020/05/05

No period post Primolut n

I have PCOS and irregular periods, it's been 2 months I didn't got my period so took primolut n twice a day for 5 days .Today is 8th day after stopping the medicine but didn't got period. Yesterday and day before yesterday I had PMS symptoms but no period. Also I took pregnancy tests before starting medication it was negative. What can be the reason I didnt got period post primulot n intake ? How many days it take to induce period post medication ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/05/08

The best treatment for PCOS is the oral contraceptive. Primolut N is not ideal for PCOS. Repeat the pregnancy test and , if negative, you can start the Pill and you should then have a period when you get to the placebo pills.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement